# SDR 2008UALA02822

- Difficulty date: May 15, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N541UA
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 55,413 hours, 20,471 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 1560, STR 26L, FRAME DENTED.  ACCOMPLISHED MAJOR REPAIR AT GSO.  REMOVED DAMAGE FAB AND INSTALL RPR IAW SRM 53-00-07.  THIS IS A CAT B RPR IN ZONE 1 AND REQUIRES SUPPLEMENTAL INSP STARTING AT 50000 TOTAL FC AND 12000FC THEREAFTER.  INSP PER SRM 53-00-07 RPR 5 TABLE II.  INSP CONSISTS OF BOTH VISUAL AND NDT.  CURRENT PTC IS 20417.  -INF-  :MF2632 OPENED TO CHECK AT MAX PTC 62000 & EVERY 12000C THEREAFTER.
